# SDR AWXA200601420

- Difficulty date: July 19, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 47,691 hours, 33,710 cycles
- Engine: Ge CFM563US
- Engine time: 44,191 hours, 30,295 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 65C2690136
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PHX - DURING TAXI, NR 2 ENG SHUT DOWN WHEN START LEVER WAS PLACED IN IDLE POSITION.  MX PERFORMED A POWER RUN OF THE NR 2 ENGINE AT VARIOUS SETTINGS, ALL ENG PARAMETERS WERE NORMAL.  COMPLY WITH A DETAILED VISUAL INSPECTION OF WIRE BUNDLES, JUNCTION BOXES AND PERFORM A WIRE CHECK ON WIRE RUNS D4086 TO D790 AND D467. NO DISCREPANCIES WERE NOTED.  PERFORM AMM TASK 28-22-00-712-002 ENG FUEL SUCTION FEED OP TEST.  FAILED PERFORMANCE TEST OFE VACUM DECAY CHECK IAW MM 28-22-00-792-018.  MX R/R`D FUEL FEED LINE PER MM 28-22-15. PERFORMED ENGINE FUEL FEED LINES/COUPLING VACUM TEST.  TEST PASSED, HELD AT 18 INCHES OF MERCURY FOR 5 MINUITES PER MM 28-22-00-792-018 R-2806193.  THE AIRCRAFT WAS RETURNED TO SERVICE.
